Previous |  Up |  Next


Title: Smooth approximation of data with applications to interpolating and smoothing (English)
Author: Segeth, Karel
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 3-8, 2012
Issue: 2012
Pages: 181-186
Category: math
Summary: In the paper, we are concerned with some computational aspects of smooth approximation of data. This approach to approximation employs a (possibly infinite) linear combinations of smooth functions with coefficients obtained as the solution of a variational problem, where constraints represent the conditions of interpolating or smoothing. Some 1D numerical examples are presented. (English)
Keyword: smooth approximation
Keyword: interpolation
MSC: 41A05
MSC: 65D05
Date available: 2015-07-08T06:45:21Z
Last updated: 2015-07-08
Stable URL:


Files Size Format View
PANM_16-2012-1_30.pdf 184.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo